CPAA
Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent
Qi-Lin Xie Xing-Ping Wu Chun-Lei Tang
Communications on Pure & Applied Analysis 2013, 12(6): 2773-2786 doi: 10.3934/cpaa.2013.12.2773
In the present paper, the existence and multiplicity of solutions for Kirchhoff type problem involving critical exponent with Dirichlet boundary value conditions are obtained via the variational method.
keywords: Dirichlet problem Kirchhoff type problem Brezis-Lieb Lemma. critical exponent

Year of publication

Related Authors

Related Keywords

[Back to Top]